MathSciNet Relay Station
MathSciNet bibliographic data
MR1044688 (91b:39009) 39A11 (60H99 93E15)
Taniguchi, Takeshi Stability theorems of stochastic difference equations. J. Math. Anal. Appl. 147 (1990), no. 1, 81–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement